# SDR FDEA201505291660

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 936 hours, 39,292 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S WINDOW NOT LATCHED AIRBORNE.  VERIFIED CAPTAIN`S WINDOW CLOSED PROPERLY SEVERAL TIMES.
